# SDR CA041116001

- Difficulty date: November 5, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,350 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Relay
- Part number: 9740926112
- Part serial: P284
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, PILOT SELECTED MLG UP, A HYD CAUTION & WARNING SYS LAMP, MASTER CAUTION & AURAL GONG ACTIVATED. MLG SELECTED DOWN NO CHANGE OBSERVED & MLG SELECTED UP NO CHANGE OBSERVED. HYD C/B PULLED.   INDICATION OF A RED NLG LIGHT & GREEN MLG LIGHTS. PILOT FLEW ACFT BACK TO MAIN BASE,  WITH MLG DOWN. ON APPROACH, MLG SELECTED DOWN & EMERGENCY GEAR HANDLE WAS USED TO APPLY DOWN PRESSURE & TO CONFIRM THAT THERE WAS HYD PRESS. ALL 3 GREEN MLG LIGHTS ILLUMINATED. ACFT DID A LOW FLY OVER TO CONFIRM DOWN. LANDING UNEVENTFULL. HYD POWER RELAY FOUND FAILED. HYD POWER RELAY REPLACED. MLG RETRACTION & EXTENTION TEST PERFORMED, NO DEFECTS. ACFT RETURNED TO SERVICE.
